Freezing sensation in throat. B blood pressure 170/90.has cardiologist.
I would recommend as follows:
Welcome to Ask a Doctor service!
I understand your concern and would explain that your blood pressure values are high and this could be the cause of your symptoms.
For this reason, I would recommend taking another tablet of amlodipine.
Which dose of amlodipine and quinapril are you taking? When did you take the last dose?
I recommend having some rest and closely monitor your blood pressure values.
If blood pressure values do not drop in the next hour (after taking the extra dose of amlodipine), I would recommend going to the ER for a resting ECG and some blood lab tests.
I remain at your disposal for any further questions whenever you need!
Dr. Ilir Sharka, Cardiologist
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What do the following stress tests, echo and holter monitor test result...
- Suggest alternative treatment for congestive heart failure
- Suggest treatment for hypertension and GERD
- Suggest treatment for high BP and tingling in arms
- What causes sharp pain in chest area relieved by burping?
- Suggest treatment for afib, severe sleep apnea and high heart rate?
- What causes shortness of breath with normal chest X-ray?
- What causes severe pain in my calf muscle in Tietze syndrome?
- What causes altered sense of smell when diagnosed with sinus tachycardia?
- Does page syndrome increase the risk of heart attack?